# SDR SIMA201136401

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145883
- Aircraft time: 17,853 hours, 15,413 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING ICE TEST IN THE AIR, ICE TEST KNOB IN ALL AFTER 14 SECONDS FUMES WERE DETECTED IN BOTH COCKPIT AND CABIN.  TURNED SWITCH BACK TO AUTO AND FUMES DISAPPEARED.  PERFORMED ANTI ICING SYSTEM OP TEST IAW AMM 30-00-00, NO FUMES NOTED
